# SDR FDEA201610093518

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 69,969 hours, 26,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 118627273
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN 1 EACH DENT ON FRAME AT STA 460 ABOVE STR 20L AND 1 EACH DENT STA 466 ABOVE STR 20L.  BOTH DENTS ARE INSIDE THE RVSM AREA.  ALL WORK ACCOMPLISHED IAW EA F-5330-T0328802 P1 FUSELAGE PLATES & SKINS.  FUSELAGE SKIN REPAIR AT STA 460 BETWEEN STRINGERS S-19L TO S-20L -  BLENDS AND DENTS REPAIR.
